# SDR CA120109011

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 4,137 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Part number: 406340105101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 454 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GARTER SPRING OF SEAL HAD WORN THROUGH THE RUBBER SEAL LIP AND WAS CHAFING INTO THE SPEEDI-SLEEVE.  THE CHIP PLUG HAD ACCUMULATED BLACK SLUDGE GREATER THAN NORMAL AND THE COLOR OF THE OIL WAS OFF.
